# SDR UIEA200400191

- Difficulty date: November 12, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Engine: Ge CF650E2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: 65B94109
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND CRACK NR 4 PYLON AT AFT MOUNT BULKHEAD FRAME STRAP.  SUBJECT CRACK WAS LOCATED ALONG THE STRUT UPPER SKIN ASSY LOWER EDGE.  CRACK AFT END WAS CONTAINED WITH A STOP HOLE IN THE STRAP.  THE REPAIR AREA WAS NDT INSPECTED, INCLUDING HFEC INSPECTION OF ALL REPAIR HOLES.  THE AREA WAS REINFORCED WITH TWO EXTERIOR 0.063 INCH THICK LAYERS OF TITANIUM DOUBLERS WITH PROFILES TO MATCH THE BULKHEAD STRAP PROFILE AND SPAN ACROSS THE SUBJECT CRACK.  THE REPAIR AREA IS TO BE REPEAT DETAIL VISUAL INSPECTED EVERY 18 MONTHS OR C-CHECK INTERVAL,
